# SDR DALA2017021301215

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,285 hours, 24,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE MOVED FROM THE LATCHED POSITION DURING FLIGHT (R-4). ADJUSTED DOOR (R4) IAW AMM 52-11-00/501. ADJUSTMENT GOOD IAW AMM 52-11-00-206-021.
